Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth
HTML articles powered by AMS MathViewer

by O. Druet and F. Robert PDF
Proc. Amer. Math. Soc. 134 (2006), 897-908 Request permission

Abstract:

We are concerned in this paper with the bubbling phenomenon for nonlinear fourth-order four-dimensional PDE’s. The operators in the equations are perturbations of the bi-Laplacian. The nonlinearity is of exponential growth. Such equations arise naturally in statistical physics and geometry. As a consequence of our theorem we get a priori bounds for solutions of our equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58E30, 58J05, 35J35
  • Retrieve articles in all journals with MSC (2000): 58E30, 58J05, 35J35
Additional Information
  • O. Druet
  • Affiliation: Unité de Mathématiques Pures et Appliquées, École Normale Supérieure de Lyon, 46, allée d’Italie, 69364 Lyon cedex 7, France
  • Email: odruet@umpa.ens-lyon.fr
  • F. Robert
  • Affiliation: Université de Nice Sophia-Antipolis, Laboratoire J. A. Dieudonné, Parc Valrose, 06108 Nice cedex 2, France
  • Email: frobert@math.unice.fr
  • Received by editor(s): September 29, 2004
  • Published electronically: September 28, 2005
  • Communicated by: Jozef Dodziuk
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 897-908
  • MSC (2000): Primary 58E30, 58J05, 35J35
  • DOI: https://doi.org/10.1090/S0002-9939-05-08330-9
  • MathSciNet review: 2180908